# SDR DXTA2024062512164

- Difficulty date: June 25, 2024
- Submitted: July 2, 2024
- Operation: Air carrier
- Aircraft: N313QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800140
- Aircraft time: 14,583 hours, 9,763 cycles
- Engine: Pwc PW306C
- System (JASC): 7320 · Fuel Controlling System
- Part: Fadec
- Part number: UNKNOWN
- Condition: Faulted
- Location: Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING DESCENT FROM FL350 WITH ANTI-ICE ON THE ENGINE CONTROL FAULT R AMBER CAS MESSAGE ILLUMINATED.  FAULT MESSAGE WAS RESET AFTER PUSHING THE FADEC RESET.   REMOVED PN HG1153CA04, SN 08053096 DUE TO "RH ENG CONTROL FAULT" CAS MESSAGE. INSTALLED A REPAIRED UNIT AND COMPLETED LEAK AND OPS CHECKS WITH NO FAULTS. WORK DONE WITH REFERNCE TO AMM. INSTALLED UNIT.   WORK DONE WITH REFERENCE TO AMM 34-12.00
